# SDR Z1RA097890

- Difficulty date: October 26, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N760AF
- Make and model: Skrsky S76C
- Aircraft serial: 760523
- Aircraft time: 2,122 hours
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: 7015480903
- Part serial: 01011129
- Condition: Intermittent
- Location: Nr 2
- Part time: 2,122 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

NR 2 ROLL CHANNEL ROCKING BACK AND FORTH ON AUTOPILOT SYSTEM
